# SDR DHL2005782516

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE LT SIDE FUSELAGE SKIN STA 1148 STR 26L.  REMOVED INTERCOSTAL IAW B727 SRM 51-30-2.  CUT OUT DAMAGED AREA SIZE 2 INCHES BY 1 9/16 INCH IAW B727 SRM 53-30-3 FIG 24.  FABBED FILLER SIZE 2 INCHES BY 1 9/16 INCH USING 2024T3 .100 PO NR 9001576 STRUCTURE FILLER USING 2024T3 .063 PO NR 9002039 SIZE 13 1/2 INCH BY 7 3/4 INCH DOUBLER 11 1/8 INCH BY 11 5/8 INCH USING 2024 T3 .125 PO# 9001673 IAW B727 SRM 53-30-3 FIG 24.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED INTERCOSTAL IAW B727 53-30-3 FIG 24.  THIS REPAIR IS A CAT B.
